# SDR 98UAL900217

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601UA
- Make and model: Boeing 767222
- Aircraft serial: 21862
- Engine: Pwa JT9D7R4D
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 580242022000
- Condition: Broken
- Location: Emer Exit Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND OVERWING SLIDE DOOR OPEN AND SLIDE PARTIALLY DEPLOYED. *S/D* INADVERTANT DEPLOYMENT DURING OVERWING EXIT HATCH WINDOW SHADE EXCHANGE.  REASON FOR PARTIAL DEPLOYMENT IS THE SWAGED END OF THE INFLATION CABLE SEPARATED FROM CABLE.  REPLACED CABLE.
